# SDR DALA2024042904745

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 91,435 hours, 17,510 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 4L DOOR SLIDE LIGHT DOES NOT ILLUMINATE WHEN ARMED. CORRECTIVE ACTION: R/R 4L DOOR ARM INDICATION LIGHT ASSY IAW B767-400 AMM 52-73. (5629939)
